MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED IMPLANT 5 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED IMPLANT 5 X 13MM; DENTAL IMPLANT
Model Number NT513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Lack of primary stability (unable to place implant into osteotomy): a summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Weight unknown / not provided.Last name unknown / not provided.Summary investigation.
 
Event or Problem Description
It was reported that the implant had lack of primary stability when placing and was removed.No other implant was placed during the surgery.

Brand Name
OSSEOTITE® TAPERED IMPLANT 5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9457204
Report Number0001038806-2019-01584
Device Sequence Number2158947
Product Code DZE
UDI-Device Identifier00844868012085
UDI-Public(01)00844868012085(17)211215(10)2016120117(241)NT513
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2021
Device Model NumberNT513
Device Catalogue NumberNT513
Device Lot Number2016120117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR